# SDR V0XD20140210019

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313274
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R AT FS 364.00 CORRODED.  REPAIRED STRINGER 26R AT FS 364.00 BY REMOVING DAMAGE, FABRICATING STRINGER SPLICE & REPAIR SHIM.  INSTALLING NEW STRINGER PN SH670-31372-4 IAW REO 670-53-21-1068 DATED 2014-02-02.
